# SDR SWIA200819316

- Difficulty date: March 3, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 8,534 hours, 5,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Chart Holder
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6336 - CAPTAINS CHART HOLDER WIRING IS SHORTING OUT.  SECURED HARDWARE ON CHARTHOLDER AND RESET CIRCUIT BREAKER.  OPS CHECK GOOD.
